MAUDE Adverse Event Report: Bausch + Lomb, Inc. 23aa Combined Vitrectomv Pack with Valves and AFl&WF; Unit, Phacofragmentation

Bausch + Lomb, Inc. 23aa Combined Vitrectomv Pack with Valves and AFl&WF; Unit, Phacofragmentation
Model Number BL5523WVX
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
23aa Combined Vitrectomv Pack with Valves and AFl&WF
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Bausch + Lomb, Inc.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb, Inc.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
+1(636)226-3089
MDR Report Key50500417
Report Number0001920664-2026-00069
Device Sequence Number9459461
Product Code HQC
UDI-Device Identifier00757770059119
UDI-Public(01)00757770059119(17)281109(10)X9082
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5523WVX
Device Lot NumberX9082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown